# SDR REXA200700054

- Difficulty date: May 14, 2007
- Submitted: June 4, 2007
- Operation: Air carrier
- Aircraft: N8736A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: K601R402151
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH LIGHTING STRIP FROM ROW 2 THROUGH 5 INOP.  UNIT WAS OPS CHECKED AND FOUND TO BE OPERATIONAL PER THE AMM.
